# SDR SWAA950653

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 C-CHECK, FOUND PREVIOUS FUSELAGE SKIN REPAIR DOUBLER AT AFT ENTRY DOORWAY WITH SEVERAL DISCREPANCIES.  REPAIRED PER SWA RA 1-553-1371.
